# SDR AALA202003179009

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 61,824 hours, 27,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: GATE AGENT STATED DOOR 1L DIFFICULT TO OPEN. INSPECTED DOOR FRAME, SLIDE & GIRT AND FUSELAGE DOOR CUTOUT ON L-1 DOOR. NO FAULTS FOUND. CLEANED AND LUBED HINGE ASSY. DOOR OPENS AND CLOSES EASILY.
